# SDR GLBA20091110G

- Difficulty date: November 6, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 29,267 hours, 37,310 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE  AFTER REMOVAL OF A FASTENER, PART OF AN EXISTING RIVET WAS IN THE  HOLE UPON REMOVING THE RIVET THE DIAMETER OF THE HOLE WAS FOUND TO BE APPROXIMATELY .230" ACROSS AT LEFT HAND WING SPAR W.S. 114.250. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED THE REQUIRED RII INSPECTIONS I.A.W. E.O. 09-1900-57-006. MATERIALS UTILIZED FOR THE REPAIR ARE INCLUDED IN THE ENGINEERING ORDER.
